Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: rifaximin for bacterial induced flushing and face rashes

  1. #1
    Member
    Join Date
    Mar 2017
    Posts
    99
    Country: England

    Default rifaximin for bacterial induced flushing and face rashes

    hi all

    ive just started a course of rifaximin as im pretty sure my problems are caused by a gut infection , will update this thread in a few days with results ...

    stay tuned !

  2. #2
    Senior Member
    Join Date
    Apr 2019
    Posts
    151
    Country: United States

    Default

    Quote Originally Posted by boris View Post
    hi all

    ive just started a course of rifaximin as im pretty sure my problems are caused by a gut infection , will update this thread in a few days with results ...

    stay tuned !


    Well, we stayed tuned. What happened??

    Angela

  3. #3
    Member
    Join Date
    Mar 2017
    Posts
    99
    Country: England

    Default

    Quote Originally Posted by Ange4 View Post
    Well, we stayed tuned. What happened??

    Angela
    sorry , forgot to update ! the rifaxamin pretty much cured my stomach / gut issues but they returned and ive has to do another course since then . it didnt do anything to help my flushing / overall redness though , but ive had further testing done and found ive got something called leaky gut syndrome which im certain has been brought on by having this undiagnosed and untreated infection for a few years ...

    my leaky gut problems mean my immune system is on constant attack mode so i react to anything that i put into my body - and that brings on the flushing ...

    im trying to repair the damage done through diet and supplements but its not an easy fix and could take months or years ...

  4. #4
    Senior Member
    Join Date
    Apr 2019
    Posts
    151
    Country: United States

    Default

    Quote Originally Posted by boris View Post
    sorry , forgot to update ! the rifaxamin pretty much cured my stomach / gut issues but they returned and ive has to do another course since then . it didnt do anything to help my flushing / overall redness though , but ive had further testing done and found ive got something called leaky gut syndrome which im certain has been brought on by having this undiagnosed and untreated infection for a few years ...

    my leaky gut problems mean my immune system is on constant attack mode so i react to anything that i put into my body - and that brings on the flushing ...

    im trying to repair the damage done through diet and supplements but its not an easy fix and could take months or years ...

    Boris, Iím sorry that it didnít turn out the way you would have liked. I get where your coming from as I have 24/7 flushing brought on by heat or any temperature change above 62 degrees F. I take clonidine and propranolol with little results. I have now started LDN (low dose naltrexone) in hopes that it will help as it has for others on this forum. It can take up to 6 months for results but many see much quicker results. When I say that I flush, I mean that I flush bad. My ears too. Each evening I get a hot red swollen flush no matter what. I just want help like you. To top it off, I live in hot and humid Florida. Good luck and keep us posted on how you progress with your leaky gut.

  5. #5
    Senior Member
    Join Date
    Apr 2019
    Posts
    151
    Country: United States

    Default

    Quote Originally Posted by Ange4 View Post
    Boris, Iím sorry that it didnít turn out the way you would have liked. I get where your coming from as I have 24/7 flushing brought on by heat or any temperature change above 62 degrees F. I take clonidine and propranolol with little results. I have now started LDN (low dose naltrexone) in hopes that it will help as it has for others on this forum. It can take up to 6 months for results but many see much quicker results. When I say that I flush, I mean that I flush bad. My ears too. Each evening I get a hot red swollen flush no matter what. I just want help like you. To top it off, I live in hot and humid Florida. Good luck and keep us posted on how you progress with your leaky gut.
    Sorry Boris, I forgot to sign it.

    Angela

  6. #6
    Member
    Join Date
    Mar 2017
    Posts
    99
    Country: England

    Default

    im doing pretty much the same as you , im on clonidine and propanalol as well but sometimes it just doesnt seem to work - especially at night , i pretty much always get some form of flush after 7 pm !

    the thing is i work night shifts sometimes and it NEVER happens at night if i have been sleeping during the day - so this leads me to think it could be someting to do with the bodys natural cycle , or possibly a build up of histamine during the day that peaks at night and causes the flushing ...

    also , ive tried LDN - used it at up to 4ml dose every day for 3 months but it did nothing at all for me except give me wild dreams !

    good luck

  7. #7
    Senior Member
    Join Date
    Apr 2019
    Posts
    151
    Country: United States

    Default

    Quote Originally Posted by boris View Post
    im doing pretty much the same as you , im on clonidine and propanalol as well but sometimes it just doesnt seem to work - especially at night , i pretty much always get some form of flush after 7 pm !

    the thing is i work night shifts sometimes and it NEVER happens at night if i have been sleeping during the day - so this leads me to think it could be someting to do with the bodys natural cycle , or possibly a build up of histamine during the day that peaks at night and causes the flushing ...

    also , ive tried LDN - used it at up to 4ml dose every day for 3 months but it did nothing at all for me except give me wild dreams !

    good luck

    Boris, thatís interesting about your flushing and lack of it when you work nights. I hope you find more relief soon. I hope LDN works for me but for some it doesnít, you are the perfect example.

    Angela

  8. #8
    Senior Member
    Join Date
    Apr 2019
    Posts
    151
    Country: United States

    Default

    Quote Originally Posted by boris View Post
    im doing pretty much the same as you , im on clonidine and propanalol as well but sometimes it just doesnt seem to work - especially at night , i pretty much always get some form of flush after 7 pm !

    the thing is i work night shifts sometimes and it NEVER happens at night if i have been sleeping during the day - so this leads me to think it could be someting to do with the bodys natural cycle , or possibly a build up of histamine during the day that peaks at night and causes the flushing ...

    also , ive tried LDN - used it at up to 4ml dose every day for 3 months but it did nothing at all for me except give me wild dreams !

    good luck
    How have you been doing with everything? Any new details or information?

    Angela

  9. #9
    Member
    Join Date
    Mar 2017
    Posts
    99
    Country: England

    Default

    Quote Originally Posted by Ange4 View Post
    How have you been doing with everything? Any new details or information?

    Angela
    nothing new to report yet im afraid , guts wise im pretty good but my skin and flushing are up and down all the time ! seeing 2 gastro specialists next week so will see what they conclude - going to be pushing for gastrocrom to help with the food flushing ...

  10. #10
    Senior Member
    Join Date
    Apr 2019
    Posts
    151
    Country: United States

    Default

    Quote Originally Posted by boris View Post
    nothing new to report yet im afraid , guts wise im pretty good but my skin and flushing are up and down all the time ! seeing 2 gastro specialists next week so will see what they conclude - going to be pushing for gastrocrom to help with the food flushing ...
    Boris, sorry to hear about the up and downs with the flushing. I know what you mean. What subtype have you been diagnosed with? What are your main triggers?

    Angela

Similar Threads

  1. Replies: 0
    Last Post: 26th July 2018, 10:10 PM
  2. Steroid Induced- Red Face Syndrome
    By bobbydazler1981 in forum Photos
    Replies: 13
    Last Post: 21st February 2013, 07:24 AM
  3. burning face rashes, rosacea???
    By cnaemily in forum Photos
    Replies: 5
    Last Post: 9th December 2012, 08:10 AM
  4. steroid induced rosacea on face & need help
    By funnybot in forum General rosacea questions
    Replies: 2
    Last Post: 30th October 2012, 04:14 AM
  5. Retinoid induced flushing..
    By pleasehelp123 in forum Prescription medications
    Replies: 6
    Last Post: 7th December 2011, 06:37 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •